The Bickel-Rosenblatt test for continuous time stochastic volatility models

Liang Ching Lin, Sangyeol Lee, Meihui Guo

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we consider the Bickel-Rosenblatt test for continuous time stochastic volatility models. The test is constructed based on discretely observed samples by measuring integrated squared deviations between the nonparametric kernel density estimate from the observations and a parametric fit of the density. It is shown that under the null, the proposed test is asymptotically normal. To evaluate the proposed test, a simulation study is performed for illustration.

Original languageEnglish
Pages (from-to)195-218
Number of pages24
JournalTest
Volume23
Issue number1
DOIs
Publication statusPublished - 2014 Mar

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The Bickel-Rosenblatt test for continuous time stochastic volatility models'. Together they form a unique fingerprint.

Cite this